# SDR SWAA2022050290222

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 147A57441
- Condition: Corroded
- Location: Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016+13 RBL3 WL208. / [01] REMOVED CORROSION ON TENSION STRAP AT BS 1016+13; RBL3 IN A 3'X1' AREA; MAX DEPTH .003'. ORIGINAL THICKNESS IS .050'. FOUND TO BE WITHIN LIMITS PER SRM 53-70-51-1A-1.;[02] REMOVED CORROSION ON TENSION STRAP AT BS 1016+13; RBL3 IN A 3'X1' AREA; MAX DEPTH .003'. ORIGINAL THICKNESS IS .050'. FOUND TO BE WITHIN LIMITS PER SRM 53-70-51-1A-1; MEASURED WITH DIAL DEPTH GAUGE CAL ID: ATS2677.;[03] REMOVED CORROSION ON TENSION STRAP AT BS 1016+13; RBL3 IN A 3'X1' AREA; MAX DEPTH .016'. ORIGINAL THICKNESS IS .050'. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1; MEASURED WITH DIAL DEPTH GAUGE CAL ID: ATS2677; AND DENT GAUGE CAL ID: ATS2595.;[04] VERIFIED CORRECTIVE ACTION #3; OUT OF LIMITS;[05] REMOVED TENSION STRAP AT BS 1006-1030; RBL3; WL208 PER SRM 51-40-02-0G-0.;[06] LOCATED AND DRILLED NEW 147A5744-1 STRAP AT BS 1006-1030; RBL3; WL208 PER DWG 147A5730 AND SRM 51-40-05. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED NEW TENSION STRAP AT AFT WET AREA BS.1006 TO 1030 RBL3 ; WL208 IAW SRM 51-40-02 AND DWG 147A5730 REV:C;[09] CERTIFY;[10] VERIFIED CORRECTIVE ACTION 8;[11] VERIFIED ALL STEPS COMPLETE.
